# SDR USAA990454

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Part time: 19,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND CORROSION AROUND NUT PLATE .5 INCH BY .5 INCH AT STATION 1660, RBL 26, SURFACE CORROSION ON TOP OF FLOORBEAM,  CORROSION LEVEL 2.  CUT OUT 2 INCH BY 2.5 INCH AREA OF FLOORBEAM TOP, TWO DOUBLER ANGLES AND A FILLER PER SRM 53-00-51, SIG 205.  (M)
